# SDR CA070727002

- Difficulty date: July 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 17,044 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 65354A10
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER ASSY FOUND CRACKED DURING INSPECTION. LEAK COULD BE HEARD FROM CRACK DURING DIFF COMPRESSION TEST. CYLINDER REMOVED AND LARGE CRACK OBSERVED IN HEAD CASTING (INTERIOR VIEW). THE S/N OF CYLINDER REMOVED IS E41375-4 (TC NR 20070727002)
